| Catalog Number |
8065752144 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that the solution did not come out from ophthalmic irrigation aspiration tip because of blockage during the cataract surgery.Surgery was completed after replacing the product with another one.No patient impact was reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in sections d.9.H.3.H.6.And h.11.One opened coaxial irrigation and aspiration handpiece, in protector trays, in blister was received for the report occlusion.The returned sample was visually inspected and was found to be conforming.A functional test for occlusion/leakage was performed and deemed conforming for both aspiration and irrigation with good water flow exiting the i/a tip and no foreign material observed.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the reported lot number.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation concluded that the root cause of the reported event is not determined as the returned sample was conforming for all visual and functional testing.No further investigative or manufacturing actions are warranted at this time due to that the returned sample met specifications.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all manufacturer products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).